RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, Number 5, Pages 78–81 (Mi vmumm2866)  

Short notes

Reduction of elliptic operators with almost periodic coefficients to operators on compact manifolds

A. S. Mishchenko, O. G. Filippov


Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 515.168.5
Received: 28.06.1988

Citation: A. S. Mishchenko, O. G. Filippov, “Reduction of elliptic operators with almost periodic coefficients to operators on compact manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, no. 5, 78–81

Citation in format AMSBIB
\Bibitem{MisFil89}
\by A.~S.~Mishchenko, O.~G.~Filippov
\paper Reduction of elliptic operators with almost periodic coefficients to operators on compact manifolds
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1989
\issue 5
\pages 78--81
\mathnet{http://mi.mathnet.ru/vmumm2866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029787}
\zmath{https://zbmath.org/?q=an:0703.35188}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2866
  • http://mi.mathnet.ru/eng/vmumm/y1989/i5/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020